Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243447] of Richard T. Durrett

Papers Published

  1. Bramson, M; Durrett, R, A simple proof of the stability criterion of Gray and Griffeath, Probability Theory and Related Fields, vol. 80 no. 2 (1988), pp. 293-298, ISSN 0178-8051 [doi]
    (last updated on 2017/12/16)

    Abstract:
    Gray and Griffeath studied attractive nearest neighbor spin systems on the integers having "all 0's" and "all 1's" as traps. Using the contour method, they established a necessary and sufficient condition for the stability of the "all 1's" equilibrium under small perturbations. In this paper we use a renormalized site construction to give a much simpler proof. Our new approach can be used in many situations as a substitute for the contour method. © 1988 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320